... started taking it for PTSD. When I first started it I was also taking 100mg of serequel, together I was able to sleep without nightmares. After about 4 yrs I wanted to get off of serequel because of the side effects when I missed a pill and I had read that these (like face twitching and swole tongue) can become permanent so we weaned off slowly well I am finding that the side effects that I get when I miss a dose of lamictal are the same and getting worse every year. I've read a lot about people having similar side but its always from taking it why do I get them when I don't take them (slurred speech, disorientation, blurred vision, skin feels like rice paper is on it) it is scary because once it starts it continues to get worse by the minute then I have a hard time talking and understanding and walking sideways it can take 2 days sometimes for me to feel all the way right again and I am woindering if I am ever gonna be able to get off of it?
Having to take medication for PTSD the rest of your life isn't so bad really, is it? I take several medications for my mental illness and have to accept that I will be the rest of my life. If you feel you must discontinue the Lamictal, you'll have to like ya did the Seroquel, slowly over much time. This will allow your body time to adjust without the unusual side effects. Missing a dose or two is abruptly stopping rather than tapering.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2011 • 1 answer
Posted 4 Jun 2013 • 7 answers
I am having terrible night sweats! Help! Does anyone know something that can get rid of these? Help!
Posted 11 Jul 2013 • 3 answers
Posted 16 Feb 2016 • 3 answers
I am currently on Lamictal 100mg 2x day, Saphris 20mg which is the highest dose, Serequel XR 300mg,?
Posted 23 Jul 2017 • 0 answers